MathSciNet Relay Station
MathSciNet bibliographic data
MR1500445 49J05 (49K05)
Osgood, W. F. Errata: "On a fundamental property of a minimum in the calculus of variations and the proof of a theorem of Weierstrass's'' [Trans. Amer. Math. Soc. 2 (1901), no. 3, 273–295; 1500569]. Trans. Amer. Math. Soc. 2 (1901), no. 4, 486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement